I was just prescribed this medication by my physician yesterday and am concerned with this side effect as many other anti-depressants cause significant weight gain.
I took Silenor for two to three weeks and didn't gain any weight at all. As far as I know Silenor is NOT an antidepressant, tis a sleep medication. I could be wrong though, it has happend a few times, lol.
If you would like to read about Silenor side effects in detail go to the top of this page and click on Drugs A to Z, enter Silenor into the search engine and voila, you will find all the info you require.
Best wishes and I hope you are feeling better soon,
- Silenor Information for Consumers
- Silenor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Silenor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Feb 2010 • 1 answer
Posted 29 Apr 2013 • 9 answers
Posted 29 Sep 2015 • 1 answer
Seroquel - I have been taking serequel since day1 no weight gain side effects I take 300mg now I was
Posted 25 Jun 2016 • 0 answers
Posted 13 Sep 2016 • 2 answers